Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Trying to conceive. On 50mg chlomid. Started abdominal pain, spotting and feeling nauseous. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 2008
Answered : 689 Questions
Since March 2012 my husband and I have been trying to concieve another child. We have a 4yr old girl. In September I went into my OB ( my periods were coming every 21 days) and he put me on 50mg Chlomid. I did 2 cycles of that and then had severe abdominal pains after the 2nd round. He did an ultrasound and found a chocolate cyst on my right ovary and suspects i have endoetriosis( he did no testing to confirm this) He prescribed me to take Natazia for one month. I started that on the 1st day of my period ( oct 28th 2012) had my period for 7 days which is long for me. Last week Tues Nov 20th i was having PG symptoms like nausea, and very tender breasts. My period started on Friday and was brownish black spotting and is now done. Bleeding only lasted 3 days? Which is not normal for me. Today I feel crampy, nauseous and still my breasts are tender. Should I be buying a UPT? Or could it be side effects of the birth control?
Posted Sun, 16 Dec 2012 in Getting Pregnant
Answered by Dr. Asra Ishtiaq Ahmed 1 hour later
Hello there.

Thanks for writing.

If you were taking the pills regularly on a fixed time then chances of you being pregnant is negligible.

Nausea, Tender breasts and lighter bleeding are among the side effects of oral contraceptive pills. Also this menstrual cycle was not a delayed one for you, it further supports you not being pregnant.

However failures can happen with any contraceptive. So there is no harm in taking a urine pregnancy test to be sure.

I hope I have answered your query.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor